# SDR CALA2016010894964

- Difficulty date: December 30, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 96,148 hours, 15,222 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMER EXIT LIGHTS AT LT & RT OVERWING INOPERATIVE.  TOTAL OF 4 LIGHTS.  CONNECTED EMER EXIT LIGHT BATTERY PACK CONNECTOR AT LT & RT EMER EXIT LIGHT IAW WDM 33-51-11.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
